Journal of the Mathematical Society of Japan

Local structures of groups of diffeomorphisms

Hideki OMORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 1 (1972), 60-88.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849854

Digital Object Identifier
doi:10.2969/jmsj/02410060

Mathematical Reviews number (MathSciNet)
MR0295386

Zentralblatt MATH identifier
0225.58004

Subjects
Primary: 58D05: Groups of diffeomorphisms and homeomorphisms as manifolds [See also 22E65, 57S05]

Citation

OMORI, Hideki. Local structures of groups of diffeomorphisms. J. Math. Soc. Japan 24 (1972), no. 1, 60--88. doi:10.2969/jmsj/02410060. https://projecteuclid.org/euclid.jmsj/1259849854


Export citation